# SDR UPS97822166

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Engine: Ge CFM562
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Line
- Part number: 899865T
- Condition: Out Of Position
- Location: Engine Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK DUE TO NR 3 FIRE BELL INADVERTENTLY RINGING.  NR 3 FIRE DETECT CIRCUIT WOULD NOT TEST IN FIRE TEST POSITION OR SHORT CIRCUIT TEST.  REMOVED AND REPLACED PYLON LOOP PER MM 26-10-00, DUE TO HISTORY AND AGE. FOUND BLEED AIR LINE ADJ TO FIRE LOOP LOOSE AND RESULTING IN HOT AIR OVER LOOP.  TIGHTENED SAME.  REMOVED AND REPLACED 5 LOOP CONNECTORS PER EO DC8-2610-4683-D DUE TO AGE.  RAN NR 3 FIRE WARNING TEST, NO DEFECTS.
